Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/61518
Title: Mean-field stochastic linear-quadratic optimal control with Markov jump parameters
Authors: Ni, YH
Li, X 
Zhang, JF
Keywords: Markov jump
Mean-field
Stochastic control
Issue Date: 2016
Publisher: North-Holland
Source: Systems and control letters, 2016, v. 93, p. 69-76 How to cite?
Journal: Systems and control letters 
Abstract: This paper considers a class of mean-field stochastic linear-quadratic optimal control problems with Markov jump parameters. The new feature of these problems is that means of state and control are incorporated into the systems and the cost functional. Based on the modes of Markov chain, the corresponding decomposition technique of augmented state and control is introduced. It is shown that, under some appropriate conditions, there exists a unique optimal control, which can be explicitly given via solutions of two generalized difference Riccati equations. A numerical example sheds light on the theoretical results established.
URI: http://hdl.handle.net/10397/61518
ISSN: 0167-6911
DOI: 10.1016/j.sysconle.2016.04.002
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Dec 2, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
Citations as of Dec 10, 2017

Page view(s)

39
Last Week
2
Last month
Checked on Dec 11, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.